# SDR AALA20151001001

- Difficulty date: October 1, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 48,180 hours, 19,587 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB AT FS 633.75 HAS MULTIPLE CRACKS, BETWEEN LBL 31 & RBL 40.  INSTALLED DOUBLER REPAIRS IAW EA 254988.  PREVIOUS REPAIRS WERE REMOVED AND REPLACED WITH PERMANENT REPAIRS IAW SRM 57-10-10-2R-3 ALTERATIVE 2 AND EA 226134. (CLOSED)
